Can I just stop taking it? I am not sure if it is a side effect from the drug or just the stress of what I am dealing with but I am living in a fog! I can't remember conversations I am having, I am forgetting to do things, I can't concentrate on anything.
Hi Rdharty97... in my opinion it could also be the ambiem causing the fog, ive heard it to have similar side effects to what you've just described. So I would talk to your prescribing doc about what you are experiencing to investigate if it could be from the combination of the two meds, or if its one in particular that could be causing the most trouble. But like I said, I am just as suspect of the ambien causing your fog as is everyone of the klonopin. Just thought I'd add that. So talk to your doc about your options and a proper way to taper (I dont know the effects of just stopping ambien) but I am in agreement with others that you do not want to just stop the klonopin, you would want to taper from it gradually. And best wishes on your job interview! :) ~anjeegyrl
Thank you everyone for responding to me. I did call my doctor this morning and am going to taper off the Klonopin for sure. I would like to get off the ambien as well. I feel like I can handle the stress with doing yoga at this point. I have always had a hard time sleeping at night but want to get off both of these medications completely. Thanks again and hopefully I can focus enough for this job interview.
So I am three days now with half the dose of Klonopin and have not taken any ambien for three days either! The withdrawal side effects from the ambien are not fun but hopefully I will start feeling more normal in a couple more days. I know it will all be worth it getting off both of these. I am having some memory issues which I hope get better soon. I am hoping they set up my interview for later next week so I can prepare.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2010 • 2 answers
Posted 17 Mar 2011 • 2 answers
Posted 22 Jul 2013 • 13 answers
Posted 23 Mar 2015 • 3 answers
Posted 19 days ago • 1 answer